# SDR ASAA2016070417265

- Difficulty date: July 4, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 4,040 hours, 1,345 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250435030
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW TASK CARD 78273000, PERFORMED INTERROGATION TEST FOUND NR 2 ENGINE MESSAGE 75-10822.   THE T25 SIGNAL IS OUT OF RANGE.  ACFT GROUNDED.  IAW FIM 75-33 T805, ACCOMPLISHED RESISTANCE CHECKS AT T25 SENSOR &  DP0909 / DP1010.  ALL CHECKED NORMAL.  A & B CHANNEL RESISTANCE VALUES MATCH. REMOVED J10 HARNESS. INSTALLED J10 HARNESS, IAW AMM 73-21-06.  ACCOMPLISHED FADEC SYSTEM TEST, ALL TESTS PASS, IAW AMM 73-21-00.
